AGLIANO' PAOLO

Presentation

I received my PhD in Mathematics in 1988, from the University of Hawaii, under the supervision of  J.B. Nation. Besides him I owe a lot also to Ralph Freese and Bill Lampe, who acted as unofficial supervisors. These guys made me who I am and gave me invaluable lessons, that I am still using in these days of my late career.  I also thank Alden Pixley and Ralph McKenzie, who, while visiting Siena in the early 80's, convinced me to move out and continue my education abroad. Without their advice my adventure in mathematics would not have started.

Office hours

  • Tuesday from 09:00 to 10:00
    Note: Contattare preventivamente il docente

Contacts

0577235895 [int.5895]

Curriculum Vitae

Teaching activities

Completion accademic year: 2024/2025

Course year: 1 First cycle degree (DM 270) MATHEMATICS A.Y. 2024/2025
Course year: 2 First cycle degree (DM 270) MATHEMATICS A.Y. 2023/2024

Completion accademic year: 2023/2024

Course year: 1 First cycle degree (DM 270) MATHEMATICS A.Y. 2023/2024
Course year: 2 First cycle degree (DM 270) MATHEMATICS A.Y. 2022/2023

Completion accademic year: 2022/2023

Course year: 1 Second cycle degree (Laurea Magistrale) APPLIED MATHEMATICS A.Y. 2022/2023
Course year: 2 First cycle degree (DM 270) MATHEMATICS A.Y. 2021/2022

Completion accademic year: 2021/2022

Course year: 1 Second cycle degree (Laurea Magistrale) APPLIED MATHEMATICS A.Y. 2021/2022
Course year: 2 First cycle degree (DM 270) MATHEMATICS A.Y. 2020/2021

Completion accademic year: 2020/2021

Course year: 1 Second cycle degree (Laurea Magistrale) APPLIED MATHEMATICS A.Y. 2020/2021
Course year: 2 First cycle degree (DM 270) MATHEMATICS A.Y. 2019/2020

Research

Ultime pubblicazioni:

  • Agliano', P. (2025). An algebraic investigation of Linear Logic. ARCHIVE FOR MATHEMATICAL LOGIC [10.1007/s00153-025-00969-2]. - view more
  • Agliano', P., Ugolini, S. (2024). Structural and universal completeness in algebra and logic. ANNALS OF PURE AND APPLIED LOGIC, 175(3) [10.1016/j.apal.2023.103391]. - view more
  • Agliano, P., Galatos, N., Marcos, M.A. (2024). Almost minimal varieties of commutative residuated lattices. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION [10.1142/S0218196724500309]. - view more
  • Agliano', P., Manfucci, F. (2024). Structurally complete finitary extensions of positive Łukasiewicz logic. LOGIC JOURNAL OF THE IGPL [10.1093/jigpal/jzae118]. - view more
  • Agliano, P., Bartali, S., Fioravanti, S. (2023). On freese's technique. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 33(8), 1599-1616 [10.1142/s0218196723500601]. - view more